Search


 
Issue Title
 
Vol 46, No 2 (December 2015) Existence and nonexistence of least energy nodal solution for a class of elliptic problem in R2 Abstract  PREVIEW  FULL TEXT
Claudianor Oliveira Alves, Denilson Pereira
 
Vol 46, No 2 (December 2015) Solutions to a nonlinear Schrödinger equation with periodic potential and zero on the boundary of the spectrum Abstract  PREVIEW  FULL TEXT
Jarosław Mederski
 
Vol 49, No 2 (June 2017) Infinitely many positive solutions of fractional boundary value problems Abstract  PREVIEW  FULL TEXT
Bin Ge, Vicenţiu D. Rădulescu, C. J. Zhang
 
Vol 47, No 2 (June 2016) Hamiltonian elliptic systems with nonlinearities of arbitrary growth Abstract  PREVIEW  FULL TEXT
J. Anderson Cardoso, Joao Marcos do Ó, Everaldo Souto de Medeiros
 
Vol 47, No 2 (June 2016) Multiplicity of solutions of some quasilinear equations in ${\mathbb{R}^{N}}$ with variable exponents and concave-convex nonlinearities Abstract  PREVIEW  FULL TEXT
Claudianor O. Alves, José L. P. Barreiroy, José Valdo Gonçalves
 
Vol 47, No 1 (March 2016) Existence and asymptotic behaviour of ground state solutions for quasilinear Schrodinger-Poisson systems in $R^3$ Abstract  PREVIEW  FULL TEXT
Ling Ding, Lin Li, Jixiang Meng, Chun Zhu
 
Vol 46, No 2 (December 2015) Existence and multiplicity of positive solutions for a Schrodinger-Poisson system with a perturbation Abstract  PREVIEW  FULL TEXT
Juntao Sun, Tsung-fang Wu
 
Vol 53, No 2 (June 2019) Blow-up solutions for a $p$-Laplacian elliptic equation of logistic type with singular nonlinearity Abstract  PREVIEW  FULL TEXT
Claudianor O. Alves, Carlos Alberto Santos, Jiazheng Zhou
 
Vol 53, No 2 (June 2019) On ground state solutions of Nehari-Pohozaev type for the nonlinear Kirchhoff type problems with a general critical nonlinearity Abstract  PREVIEW  FULL TEXT
Weihong Xie, Haibo Chen
 
Vol 53, No 1 (March 2019) Multiplicity of positive solutions for fractional Laplacian equations involving critical nonlinearity Abstract  PREVIEW  FULL TEXT
Jinguo Zhang, Xiaochun Liu, Hongying Jiao
 
Vol 55, No 2 (June 2020) Existence and stability of standing waves for the Choquard equation with partial confinement Abstract  PREVIEW  FULL TEXT
Lu Xiao, Qiuping Geng, Jun Wang, Maochun Zhu
 
Vol 51, No 1 (March 2018) Ground state solutions for a class of semilinear elliptic systems with sum of periodic and vanishing potentials Abstract  PREVIEW  FULL TEXT
Guofeng Che, Haibo Chen
 
Vol 54, No 2 (December 2019) Two homoclinic orbits for some second-order Hamiltonian systems Abstract  PREVIEW  FULL TEXT
Patricio Cerda, Luiz F.O. Faria, Eduard Toon, Pedro Ubilla
 
Vol 45, No 2 (June 2015) Quasilinear nonhomogeneous Schrödinger equation with critical exponential growth in R^n Abstract  Full Text
Tarciana Silva, Manassés de Souza, João Marcos do Ó
 
Vol 49, No 1 (March 2017) Existence of solution for a Kirchhoff type system with weight and nonlinearity involving a $(p,q)$-superlinear term and critical Caffarelli-Kohn-Nirenberg growth Abstract  PREVIEW  FULL TEXT
Rodrigo da Silva Rodrigues, Mateus Balbino Guimarães
 
Vol 48, No 1 (September 2016) Multi-bump solutions for a class of Kirchhoff type problems with critical growth in $\mathbb{R}^N$ Abstract  PREVIEW  FULL TEXT
Sihua Liang, Jihui Zhang
 
Vol 54, No 2 (December 2019) Quasilinear elliptic problems on non-reflexive Orlicz-Sobolev spaces Abstract  PREVIEW  FULL TEXT
Edcarlos D. Silva, Marcos Leandro Carvalho, K. Silva, José Valdo Gonçalves
 
Vol 50, No 1 (September 2017) Multiplicity of solutions for polyharmonic Dirichlet problems with exponential nonlinearities and broken symmetry Abstract  PREVIEW  FULL TEXT
Edger Sterjo
 
Vol 53, No 2 (June 2019) Existence of positive solutions for Hardy nonlocal fractional elliptic equations involving critical nonlinearities Abstract  PREVIEW  FULL TEXT
Somayeh Rastegarzadeh, Nemat Nyamoradi
 
Vol 45, No 2 (June 2015) Existence of solutions for a class of $p(x)$-Laplacian equations involving a concave-convex nonlinearity with critical growth in $\mathbb{R}^{N}$ Abstract  Full Text
Claudianor Oliveira Alves, Marcelo C. Ferreira
 
Vol 56, No 1 (September 2020) Study of a class of generalized Schrödinger equations Abstract  PREVIEW  FULL TEXT
Andrelino V. Santos, João R. Santos Júnior, Antonio Suárez
 
Vol 45, No 2 (June 2015) Bifurcation analysis of a singular elliptic problem modelling the equilibrium of anisotropic continuous media Abstract  Full Text
Giovanni Molica Bisci, Vicentiu D. Radulescu
 
Vol 35, No 1 (March 2010) Twin positive solutions for singular nonlinear elliptic equations Abstract  FULL TEXT
Jianqing Chen, Nikolaos S. Papageorgiou, Eugénio M. Rocha
 
Vol 46, No 1 (September 2015) Nontrivial solutions for a mixed boundary problem for Schrödinger equations with an external magnetic field Abstract  Full Text
Claudianor Oliveira Alves, Rodrigo C. M. Nemer, Sergio H. Monari Soares
 
Vol 38, No 2 (December 2011) Existence of multi-peak solutions for a class of quasilinear problems in $\mathbb{R}^{N}$ Abstract  FULL TEXT
Claudianor O. Alves
 
Vol 39, No 2 (June 2012) Multiplicity of nonradial solutions for a class of quasilinear equations on annulus with exponential critical growth Abstract  FULL TEXT
Claudianor O. Alves, Luciana R. de Freitas
 
Vol 39, No 1 (March 2012) Infinitely many homoclinic orbits for supperlinear Hamiltonian systems Abstract  FULL TEXT
Jun Wang, Junxiang Xu, Fubao Zhang
 
Online First Articles Quasilinear Schrödinger equations with singular and vanishing potentials involving nonlinearities with critical exponential growth Abstract  PREVIEW  FULL TEXT
Yane Lísley Araújo, Gilson Carvalho, Rodrigo Clemente
 
Online First Articles Non-local to local transition for ground states of fractional Schrödinger equations on bounded domains Abstract  PREVIEW  FULL TEXT
Bartosz Bieganowski, Simone Secchi
 
Vol 17, No 2 (June 2001) On a ``reversed'' variational inequality Abstract  FULL TEXT
Dimitri Mugnai
 
Vol 10, No 2 (December 1997) Convergence of solutions of quasi-variational inequalities and applications Abstract  FULL TEXT
M. Beatrice Lignola, Jacqueline Morgan
 
Vol 34, No 2 (December 2009) Multiplicity of multi-bump type nodal solutions for a class of elliptic problems in ${\Bbb R}^N$ Abstract  FULL TEXT
Claudianor O. Alves
 
Vol 11, No 1 (March 1998) On the solvability of a resonant elliptic equation with asymmetric nonlinearity Abstract  FULL TEXT
Ana Rute Domingos, Miguel Ramos
 
Vol 25, No 1 (March 2005) Conditional energetic stability of gravity solitary waves in the presence of weak surface tension Abstract  FULL TEXT
Boris Buffoni
 
Vol 44, No 1 (September 2014) Critical point approaches to quasilinear second order differential equations depending on a parameter Abstract  FULL TEXT
Shapour Heidarkhani, Johnny Henderson
 
Vol 14, No 1 (September 1999) Critical superlinear Ambrosetti-Prodi problems Abstract  FULL TEXT
Djairo Guedes de Figueiredo, Yang Jianfu
 
Vol 29, No 2 (June 2007) Existence, multiplicity and concentration of positive solutions for a class of quasilinear problems Abstract  FULL TEXT
Claudianor O. Alves, Yanheng Ding
 
Vol 11, No 1 (March 1998) Multiplicity results of an elliptic equation with non-homogeneous boundary conditions Abstract  FULL TEXT
Anna Maria Candela, Addolorata Salvatore
 
Vol 29, No 2 (June 2007) Neumann condition in the Schrödinger-Maxwell system Abstract  FULL TEXT
Lorenzo Pisani, Gaetano Siciliano
 
Vol 11, No 2 (June 1998) An eigenvalue problem for the Schrödinger-Maxwell equations Abstract  FULL TEXT
Vieri Benci, Donato Fortunato
 
Vol 44, No 1 (September 2014) Positive radial solutions of the Dirichlet problem for the Minkowski-curvature equation in a ball Abstract  FULL TEXT
Isabel Coelho, Chiara Corsato, Sabrina Rivetti
 
Vol 29, No 1 (March 2007) Sandwich pairs in $p$-Laplacian problems Abstract  FULL TEXT
Kanishka Perera, Martin Schechter
 
Vol 20, No 2 (December 2002) Existence of nonminal quasiperiodic solutions for second order equations Abstract  FULL TEXT
Pablo Padilla
 
Vol 43, No 2 (June 2014) Existence of solutions for singularly perturbed Hamiltonian elliptic systems with nonlocal nonlinearities Abstract  FULL TEXT
Minbo Yang, Yuanhong Wei
 
Vol 43, No 2 (June 2014) Existence of multiple solutions of some second order impulsive differential equations Abstract  FULL TEXT
Jing Xiao, Juan J. Nieto, Zhiguo Luo
 
Vol 16, No 1 (September 2000) Multiple nontrivial solutions of elliptic semilinear equations Abstract  FULL TEXT
Kanishka Perera, Martin Schechter
 
Vol 9, No 1 (March 1997) Heteroclinics for a Hamiltonian system of double pendulum type Abstract  FULL TEXT
Paul H. Rabinowitz
 
Vol 12, No 2 (December 1998) Type II regions between curves of the Fučik spectrum and critical groups Abstract  FULL TEXT
Kanishka Perera, Martin Schechter
 
Vol 28, No 2 (December 2006) Min-max levels on the double natural constraint Abstract  FULL TEXT
Sergio Solimini
 
Vol 17, No 1 (March 2001) Heteroclinic solutions between stationary points at different energy levels Abstract  FULL TEXT
Vittorio Coti Zelati, Paul H. Rabinowitz
 
Vol 26, No 2 (December 2005) Multiple nonnegative solutions for elliptic boundary value problems involving the $p$-Laplacian Abstract  FULL TEXT
Giovanni Anello
 
Vol 10, No 1 (September 1997) A Hamiltonian system with an even term Abstract  FULL TEXT
Gregory S. Spradlin
 
Vol 10, No 1 (September 1997) Multiple positive solutions for some nonlinear elliptic systems Abstract  FULL TEXT
Kazunaga Tanaka
 
Vol 26, No 2 (December 2005) Existence and non existence of the ground state solution for the nonlinear Schroedinger equations with $V(\infty)=0$ Abstract  FULL TEXT
Vieri Benci, Carlo R. Grisanti, Anna Maria Micheletti
 
Vol 27, No 2 (June 2006) On the Fučík spectrum for elliptic systems Abstract  FULL TEXT
Eugenio Massa, Bernhard Ruf
 
Vol 19, No 1 (March 2002) Multiple positive solutions for a singularly perturbed Dirichlet problem in "geometrically trivial" domains Abstract  FULL TEXT
Giovanna Cerami, Caterina Maniscalco
 
Vol 33, No 1 (March 2009) Minimizing the Dirichlet energy over a space of measure preserving maps Abstract  FULL TEXT
Ali Taheri
 
Vol 13, No 1 (March 1999) Some existence results for dynamical systems on non-complete Riemannian manifolds Abstract  FULL TEXT
Elvira Mirenghi, Maria Tucci
 
Vol 27, No 1 (March 2006) On a second order boundary value problem with singular nonlinearity Abstract  FULL TEXT
Vieri Benci, Anna Maria Micheletti, Edlira Shteto
 
Vol 34, No 2 (December 2009) Gravity solitary waves by minimization: an uncountable family Abstract  FULL TEXT
Boris Buffoni
 
Vol 44, No 2 (December 2014) Strauss and Lions type results for a class of Orlicz-Sobolev spaces and applications Abstract  FULL TEXT
Claudianor O. Alves, Giovany M. Figueiredo, Jefferson A. Santos
 
Vol 29, No 2 (June 2007) Existence and concentration of nodal solutions to a class of quasilinear problems Abstract  FULL TEXT
Claudianor O. Alves, Giovany M. Figueiredo
 
1 - 62 of 62 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Partnerzy platformy czasopism